# SDR SWAA117964

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 80,537 hours, 73,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK FOUND, LT OVERWING OVERHEAD EMERGENCY EXIT LIGHT LENS MISSING.  INSTALLED LENS PER MM.
